Uggla, I've never heard of such a thing, so I can't apply any experience. However, wikipedia lists some potential causes, and the ones that stand out to me as possibly applying are: hypoglycemia, micronutrient deficiencies, and dehydration.
So would suggest trying one of these:
If you test your blood sugar and it's low, I would suggest eating more frequently.
You could try taking electrolytes (especially potassium, and magnesium) and see if it has an effect.
You could just try drinking more. Dehydration is fairly common with ketosis, especially at first, because of the diuretic effect.
Interestingly, some anticonvulsants have been associated with this side-effect. Since ketosis is a potent anticonvulsant, there may be mechanisms in common. In particular, topiramate can cause it, and it has been found that supplemental potassium can relieve it. So I would try number 2. first.
Note that potassium problems can originate with magnesium deficiency, so try both. Volek and Phinney recommend taking Slow-Mag, three at bedtime for 20 days to fix a deficiency.
If you try this, please let us know whether it helped.